# SDR DALA13015350946

- Difficulty date: April 5, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 670-735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON LT SEAT TRACK X=22 FROM BS 670-735 PAX CABIN. IN REF NRC 130 ZONE 58 AND PLUGS WERE REPLACED IAW SRM 53-05, FIG 4A AND INSTALLED WITH 51-30-1.
